| Catalog Number |
Z316H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an animal underwent an unspecified procedure on an unknown date and suture was used.The first sx were done at an animal hospital for jejunal enterotomy, the dvm is not known, the original surgery used 4-0 suture in a simple continuous pattern with an additional single stitch elsewhere on that same incision line at leak checked fine.The pet was seen at an emergency room and 3-0 suture was used for r&a revisitation surgery.This then dehisced and the pet was euthanized.No further information was provided.
Additional Manufacturer Narrative
Product complaint(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/23/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.